0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Correction   |    
Correction
Am J Psychiatry 2006;163:556-556. doi:10.1176/appi.ajp.163.3.556
text A A A

In the February issue of the Journal in a clinical case conference titled "Myocarditis During Clozapine Treatment" (Am J Psychiatry 2006; 163:204–208) by David B. Merrill, M.D., et al., the e-mail address for correspondence and reprints is incorrect. It should be dm2172@columbia.edu.

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
APA Practice Guidelines > Chapter 4.  >
APA Practice Guidelines > Chapter 4.  >
The American Psychiatric Publishing Textbook of Psychopharmacology, 4th Edition > Chapter 28.  >
Dulcan's Textbook of Child and Adolescent Psychiatry > Chapter 49.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Topic Collections
Psychiatric News
PubMed Articles
[Monitoring of side effects induced by psychotropic drugs]. Seishin Shinkeigaku Zasshi 2014;116(2):116-22.
[Cardiovascular monitoring of psychotropic drugs]. Seishin Shinkeigaku Zasshi 2014;116(2):123-9.